Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Can withholding ejaculation for long period of time damage vas deference and cause sterility?

Can withholding ejaculation for long period of time damage vas deference and cause sterility? I am 14 and masturbate 4-5 times a week(started a year ago) I use stop and start method. when i am about to ejaculate i stop, then start again and so on. this sometimes carries on for an hour before i ejaculate. I also get this the cause? Can this way of masturbation damage vas deferens and cause sterility?
Asked On : Thu, 12 May 2011
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Emil,

Welcome to Healthcare Magic Forum.

First of all stop and start technique in masturbation will not damage to vas deferens. So therefore it will not cause sterility.

Regarding tachycardia it is not anyway related to your masturbation methods. If its troubling I suggest you consult an General Physician (M.D.Internal Medicine) and get an examination done.

Hope this helps.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor